# SDR 96FDEA00421

- Difficulty date: March 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275FE
- Make and model: Boeing 727233
- Aircraft serial: 22040
- System (JASC): 7110 · Engine Cowling System
- Part: Nose Cowl
- Part number: 65196854541
- Condition: Dented
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG NOSE COWL LIP RING EXTERNAL SKIN HAS A DENT AT APPROX 9 O'CLOCK POSITION.  REMOVED NR 1 ENG NOSE COWL AND SENT OUT FOR REPAIR.  INSTALLED SERVICEABLE NR 1 ENG COWL IAW FEDEX MM 71-10-21.
